MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ARROW(R) VPS(R) ACCESS KIT; CATHETER, ULTRASOUND, INTRAVAS

ARROW INTERNATIONAL LLC ARROW ARROW(R) VPS(R) ACCESS KIT; CATHETER, ULTRASOUND, INTRAVAS
Catalog Number VPS-0072-BPK
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "stylet was placed in a bd double lumen 4fr picc and picc was placed.After bbe was achieved they were pulling the stylet out of the picc and they noticed the tip of the vps stylet was split.The patient is fine and nothing fell off the stylet." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).One vps g4 g1+ legacy stylet assembly was returned.A visual examination revealed one kink approximately 4 inches from the stylet housing.The visual examination also revealed the ecg wire is separated from the finished skived opening adhesive joint.The customer also provided a photograph.In the photograph, the ecg wire is separated from the finished skived opening adhesive joint.An analysis of the finished skived opening adhesive joint in the returned stylet revealed the presence of adhesive, indicating the ecg wire appears to have been properly located during stylet assembly at the manufacturing site.A device history record review performed on the stylet did not reveal any manufacturing related issues.An informal review of this information was conducted with representatives of the manufacturing site who concluded a probable cause of this issue could not be determined since it cannot be established when or how the coil wire was separated from the finished skived opening adhesive joint.No further actions are required at this time.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW ARROW(R) VPS(R) ACCESS KIT
Common Device Name
CATHETER, ULTRASOUND, INTRAVAS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key22396505
Report Number9680794-2025-00543
Device Sequence Number20033631
Product Code OBJ
UDI-Device Identifier10801902145779
UDI-Public(01)10801902145779(11)241206(17)260227(10)33F24L0007(21)
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103255
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/27/2026
Device Catalogue NumberVPS-0072-BPK
Device Lot Number33F24L0007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2025
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown